Overlapping Domain Decomposition methods with distributed Lagrange multipliers

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Yuri A. Kuznetsov
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/49803
ISSN:1570-2820OPAC
ISSN:1569-3953OPAC
Parent Title (English):East West journal of numerical mathematics
Publisher:Walter de Gruyter GmbH
Type:Article
Language:English
Year of first Publication:2001
Release Date:2019/03/08
Tag:Computational Mathematics
Volume:9
Issue:4
First Page:285
Last Page:293
DOI:https://doi.org/10.1515/jnma.2001.285
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik